# SDR IPXA2022031780233

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 21,163 hours, 12,744 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A5724652520000
- Part serial: NSN
- Condition: Broken
- Location: Lh Wing Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGLH WING KRUEGER FLAP MIDDLE ZONE HAS METAL PLATE BROKENFABRICATED AND REPLACED PLATE PER SRM 57-41-12 FIG 3 SECTION B-B
